# SDR IPXA10563266

- Difficulty date: October 5, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 1060-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS 1100-1060, LBL 45-65, WL 208 FLOORBOARD IS DELAMINATED AT EDGES (DAMAGE BEYOND SRM LIMITS).  FABRICATED REPLACEMENT FLOORBOARD IAW EO B757-5320-9692-G.
